# SDR AALA20121202002

- Difficulty date: December 1, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 62,654 hours, 32,235 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT 17D INOPERATIVE.  FOUND LOOSE PIN IN CONNECTOR INSTALLED AND SECURED PIN ON CONNECTOR.  OPS CHECK NORMAL.
